# SDR SWIA2021070959393

- Difficulty date: May 29, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 280 RH WEB VERTICAL STIFFENER AT APPROX RBL 26 HAS OUT OF ROUND FASTENER HOLE.     (C-CHECK RO 7/7/2021)    REMOVED AND REPLACED FS 280 RH WEB VERTICAL STIFFENER AT APPROX RBL 26 REF CRJ900 SRM 51-42-21-001-001-A01 AND DWG CC670-34010 REV -K.  COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS
